Citation: Scatz. "Potential Health Problem: An Experience with 25C-NBOMe, 5-MeO-MIPT & Cannabis (exp99301)". Erowid.org. Aug 8, 2016. erowid.org/exp/99301
After receiving some blotters of 500mcg 25C-NBOMe I decided to give them a try. I had put the blotter between my upper lip and gum and within 10 minutes my gums became numb. The sensation I was feeling was similar to novacane used by dentists.
Within an hour I began to notice visuals and noticed a new mindset taking hold. I watched my ceiling twist ever so slightly. I felt good the whole way through the trip and was very pleased with my experience. It ended roughly 7 hours after initially putting the blotter in my mouth.
Now 2 days later I went to smoke a bowl of cannabis. I ended up going into a coughing fit after which my vision began to darken leading me to ultimately pass out. While I was out I was told I began to convulse. I was Down and out for no more then 30 seconds and blamed it on dehydration at the time.
I spoke of this to a friend who also had taken 25C-NBOMe and he told me that after 10 days of constant use he had developed a sort of shaking that would not go away. I began to get worried it may be the NBOMe causing these things at this time.
A week went by and I tried some 5-MeO-MIPT around roughly 5 mg. 2 days after using the 5-MeO-MIPT I thought I would try some cannabis again after ceasing all use from it after passing out. I took 2 hits, about 150mg of plant matter. My legs then began to shake very strongly. It was no longer under my control and I could not stop. It came in waves, it would be intense shaking for 10 minutes then stop for 5 minutes only to begin again. I didn't take my heart rate although it felt very elevated. I was very worried at the time and think this may have been some sort of panic attack but then remembered what my friend said about his shaking after the use of 25C-NBOMe.
I can't help but feel this chemical may have caused some sort of reaction that affects my brain whenever I smoke cannabis. On the other hand it could have been related to the 5-MeO-MiPT or just a panic attack and dehydration. Overall I just wanted to get this information out as a potential health problem in case any one was experiencing similar problems after use.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.